Change search
ReferencesLink to record
Permanent link

Direct link
Concavity and convexity of rearrangement
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1992 (English)In: Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae - Prace Matematyczne, ISSN 0373-8299, Vol. 32, 85-90 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1992. Vol. 32, 85-90 p.
Research subject
URN: urn:nbn:se:ltu:diva-3371Local ID: 131e7b40-b6a7-11db-abff-000ea68e967bOAI: diva2:976229
Godkänd; 1992; 20070207 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(1987 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 1987 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 3 hits
ReferencesLink to record
Permanent link

Direct link